# SDR ALGA098355

- Difficulty date: December 10, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N8WH
- Make and model: Bell 206L-1
- Aircraft serial: 45318
- Aircraft time: 21,093 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS10648
- Condition: Cracked
- Location: Tail Rotor
- Part time: 459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTS OF CRACKS AND DEFORMATION IN SKIN AND WEIGHTS, SENT TO RBI TO CW AD 2004-24-08.
